RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2014, 093, 16 pages (Mi ipmp1945)  

This article is cited in 1 scientific paper (total in 1 paper)

The use of free boundary method for solving the problem of the flow past moving bodies

A. E. Lutsky, I. S. Menshov, Ya. V. Khankhasaeva


Abstract: The paper is dedicated to the numerical solution of unsteady Euler equations describing the gas flow past one or several solid nondeformable bodies that can move either according to some law (forced movement) or under the action of the reaction forces from the gas (free movement) using free boundary method.

Keywords: computational fluid dynamics, free boundary method, Cartesian grid, flow past moving bodies.

Full text: PDF file (980 kB)
Full text: http:/.../preprint.asp?id=2014-93&lg=r
References: PDF file   HTML file

Citation: A. E. Lutsky, I. S. Menshov, Ya. V. Khankhasaeva, “The use of free boundary method for solving the problem of the flow past moving bodies”, Keldysh Institute preprints, 2014, 093, 16 pp.

Citation in format AMSBIB
\Bibitem{LutMenKha14}
\by A.~E.~Lutsky, I.~S.~Menshov, Ya.~V.~Khankhasaeva
\paper The use of free boundary method for solving the problem of the flow past moving bodies
\jour Keldysh Institute preprints
\yr 2014
\papernumber 093
\totalpages 16
\mathnet{http://mi.mathnet.ru/ipmp1945}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1945
  • http://mi.mathnet.ru/eng/ipmp/y2014/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Lutsky, I. S. Menshov, Ya. V. Khankhasaeva, “Numerical simulation of the wake influence on the flow around truncated cone”, Math. Models Comput. Simul., 9:1 (2017), 92–100  mathnet  crossref  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:121
    Full text:68
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020